Alert archive / Washington / River Flood Warnings in 2017
River Flood Warning 73, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Dec 29, 2017, 11:13 AM PST for King County, Pierce County, Washington. It was in force for 3 days.
The area
The outline as issued.
The facts
- Issued
- Dec 29, 2017, 11:13 AM PST (19:13 UTC)
- Expired
- Jan 1, 2018, 3:51 PM PST
- In force
- 3 days
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties King County, WA, Pierce County, WA
The radar
The Seattle radar (KATX), 108 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River at R St. Auburn (WRAW1). The gauge peaked at 114.39 ft at Dec 29, 2017, 4:00 PM PST.
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12100490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
664
WGUS46 KSEW 291913
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Seattle WA
1113 AM PST Fri Dec 29 2017
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Snoqualmie River near the Falls affecting King County.
Snoqualmie River near Carnation affecting King County.
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 2
Heavy rain Thursday night and Friday will drive the Snoqualmie River
and the White River at R street above flood stage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC033-300413-
/O.NEW.KSEW.FL.W.0071.171230T0451Z-171230T1610Z/
/SQUW1.1.ER.171230T0451Z.171230T0600Z.171230T0710Z.NO/
1113 AM PST Fri Dec 29 2017
The National Weather Service in Seattle has issued a
* Flood Warning for
The Snoqualmie River near the Falls
* from this evening to Saturday morning.
* At 10:45 AM Friday the flow was 10306 cfs.
* Flood flow is 20000 cfs.
* Minor flooding is forecast.
* Forecast...The river will rise above flood flow around 9 PM Friday
and crest near 20588 cfs around 10 PM Friday. The river will fall
below flood flow tonight.
* Impact...At 20000 cfs, the Snoqualmie River will cause widespread
flooding of pasture lands and roads along the river from the town
of Snoqualmie downstream through Fall City. Roads that may become
flooded include Fall City-Carnation...Tolt Hill...and Novelty Flats
Roads. This river level on the Snoqualmie corresponds roughly to a
phase 3 flood in the King County flood system.
&&
LAT...LON 4742 12175 4752 12186 4756 12196 4761 12188 4758 12178
4756 12170
$$
WAC033-300412-
/O.NEW.KSEW.FL.W.0072.171230T0553Z-171231T0400Z/
/CRNW1.1.ER.171230T0553Z.171230T1200Z.171230T1600Z.NO/
1113 AM PST Fri Dec 29 2017
The National Weather Service in Seattle has issued a
* Flood Warning for
The Snoqualmie River near Carnation
* from this evening to Saturday evening.
* At 10:15 AM Friday the stage was 49.0 feet.
* Flood stage is 54.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 10 PM
Friday and crest near 54.8 feet around 4 AM Saturday. The river
will fall below flood stage Saturday morning.
* Impact...At 54.0 feet, the Snoqualmie River will flood much of the
farm land and several roads from Fall City downstream through
Carnation and Duvall.
&&
LAT...LON 4756 12196 4770 12204 4784 12202 4783 12194 4771 12193
4761 12188
$$
WAC033-053-300412-
/O.NEW.KSEW.FL.W.0073.171229T1913Z-180101T2351Z/
/WRAW1.1.ER.171229T1839Z.171231T0000Z.180101T1451Z.UU/
1113 AM PST Fri Dec 29 2017
The National Weather Service in Seattle has issued a
* Flood Warning for
The White River at R Street
* until Monday afternoon.
* At 10:45 AM Friday the flow was 5580 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 6129 cfs
around 4 PM Saturday. The river will fall below flood flow Monday
morning.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$7 follow-up statements
786
WGUS86 KSEW 300356
FLSSEW
Flood Statement
National Weather Service Seattle WA
756 PM PST Fri Dec 29 2017
...The Flood Warning continues for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 6
South West Region
Minor flooding will continue on the White river at R street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC033-053-301156-
/O.EXT.KSEW.FL.W.0073.000000T0000Z-180101T2307Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.180101T1407Z.UU/
756 PM PST Fri Dec 29 2017
The Flood Warning continues for
The White River at R Street
* Until Monday afternoon.
* At 5:45 PM Friday the flow was 5600 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$834
WGUS86 KSEW 300918
FLSSEW
Flood Statement
National Weather Service Seattle WA
118 AM PST Sat Dec 30 2017
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
Newaukum River near Chehalis affecting Lewis County.
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 7
Steady rain ended Friday evening with just scattered showers forecast for Saturday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-301718-
/O.EXT.KSEW.FL.W.0074.171230T0911Z-171231T1112Z/
/SRPW1.1.ER.171230T0251Z.171230T0845Z.171231T0212Z.NR/
118 AM PST Sat Dec 30 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until late tonight.
* At 1:00 AM Saturday the stage was 17.4 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.4 feet at 1 AM Saturday and will
continue to fall to below flood stage this evening.
* Impact...At 16.5 feet, the Skokomish River will cause widespread
flooding of pasture lands, with water flowing quickly over West
Bourgault Road and Skokomish Valley Road. The evacuation route will
be opened to the west end of the Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC033-053-301717-
/O.CON.KSEW.FL.W.0073.000000T0000Z-180101T2307Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.180101T1407Z.UU/
118 AM PST Sat Dec 30 2017
The Flood Warning continues for
The White River at R Street
* Until Monday afternoon.
* At 12:45 AM Saturday the flow was 5621 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will crest around 6400 cfs late Saturday morning
then begin slowly receding.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$
WAC041-301717-
/O.EXT.KSEW.FL.W.0070.000000T0000Z-171230T1754Z/
/NEWW1.1.ER.171229T1922Z.171230T0145Z.171230T0854Z.NO/
118 AM PST Sat Dec 30 2017
...Flood Warning extended until this morning...
The Flood Warning continues for
The Newaukum River near Chehalis
* Until this morning.
* At 12:45 AM Saturday the stage was 10.6 feet.
* Flood stage is 10.5 feet.
* Minor flooding is occurring.
* Forecast...The river crested at 11.3 feet at 6 PM Friday and will
continue to fall to below flood stage early this morning.
* Impact...At 10.5 feet, flood waters will inundate many roads and
residential and commercial areas along the Newaukum River and its
forks. Flooding in some areas may be deep and hazardous especially
near rivers. Impacted roadways and surrounding areas include
Jackson Hwy. and Tune...Rush...Sommerville...Griel...Hamilton...
Tauscher...Guerrier...Kirkland...Macomber...Rice...Senn...Lucas
Creek...Middle Fork and North Fork Roads. A stage of 10.5 on the
Newaukum roughly corresponds to Phase 2 flood in the Lewis County
flood system.
&&
LAT...LON 4657 12248 4652 12289 4662 12305 4675 12295 4668 12286
4676 12264
$$240
WGUS86 KSEW 301710
FLSSEW
Flood Statement
National Weather Service Seattle WA
909 AM PST Sat Dec 30 2017
...The Flood Warning continues for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 9
Heavy rainfall ended yesterday evening. Most rivers are in the
process of receding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-310109-
/O.CON.KSEW.FL.W.0074.000000T0000Z-171231T1112Z/
/SRPW1.1.ER.171230T0251Z.171230T0845Z.171231T0212Z.NR/
909 AM PST Sat Dec 30 2017
The Flood Warning continues for
The Skokomish River near Potlatch
* Until late tonight.
* At 8:45 AM Saturday the stage was 17.1 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.4 feet at 1 AM Saturday and will
continue to fall to below flood stage this evening.
* Impact...At 16.5 feet, the Skokomish River will cause widespread
flooding of pasture lands, with water flowing quickly over West
Bourgault Road and Skokomish Valley Road. The evacuation route will
be opened to the west end of the Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
WAC033-053-310109-
/O.EXT.KSEW.FL.W.0073.000000T0000Z-180101T1601Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.180101T0701Z.UU/
909 AM PST Sat Dec 30 2017
The Flood Warning continues for
The White River at R Street
* Until Monday morning.
* At 7:45 AM Saturday the flow was 5766 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$072
WGUS86 KSEW 310121
FLSSEW
Flood Statement
National Weather Service Seattle WA
521 PM PST Sat Dec 30 2017
...The Flood Warning continues for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 11
South West Region
Heavy rainfall has ended and the river will recede Monday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC033-053-310921-
/O.CON.KSEW.FL.W.0073.000000T0000Z-180101T1601Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.180101T0701Z.UU/
521 PM PST Sat Dec 30 2017
The Flood Warning continues for
The White River at R Street
* Until Monday morning.
* At 3:45 PM Saturday the flow was 5600 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$591
WGUS86 KSEW 311152
FLSSEW
Flood Statement
National Weather Service Seattle WA
352 AM PST Sun Dec 31 2017
...The Flood Warning continues for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 13
South West Region
No rainfall is in the forecast for the next few days. The river will recede Monday morning.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC033-053-311952-
/O.EXT.KSEW.FL.W.0073.000000T0000Z-180101T1829Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.180101T0929Z.UU/
352 AM PST Sun Dec 31 2017
...Flood Warning extended until Monday morning...
The Flood Warning continues for
The White River at R Street
* Until Monday morning.
* At 2:45 AM Sunday the flow was 5662 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will remain above flood stage today
dropping below flood stage on Monday.
* Impact...At 6000 cfs, River flooding is likely to occur upstream of
the A Street Bridge in the City of Auburn. Flooding is likely to
occur in the City of Pacific near Government Canal and Butte Avenue
as well as high water along the temporary flood protection
barriers. This level roughly corresponds to the King County Flood
Phase 2.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$618
WGUS86 KSEW 311915
FLSSEW
Flood Statement
National Weather Service Seattle WA
1115 AM PST Sun Dec 31 2017
...The Flood Warning continues for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 12
No rainfall is forecast through Wednesday. The river will continue
to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC033-053-010315-
/O.EXT.KSEW.FL.W.0073.000000T0000Z-180101T0404Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.171231T1904Z.UU/
1115 AM PST Sun Dec 31 2017
The Flood Warning continues for
The White River at R Street
* Until this evening.
* At 10:45 AM Sunday the flow was 5518 cfs.
* Flood flow is 5500 cfs.
* Minor flooding is occurring.
* Impact...At 5500 cfs, river flooding is likely to occur near low
bank areas around and downstream of the Stewart Street Bridge in
the City of Sumner.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$445
WGUS86 KSEW 010251
FLSSEW
Flood Statement
National Weather Service Seattle WA
651 PM PST Sun Dec 31 2017
...The Flood Warning has ended for the following rivers in
Washington...
White River at R Street affecting King and Pierce Counties.
.Flood Bulletin No. 13
South West Region
No rainfall is forecast through Wednesday. The river will continue
to recede.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC033-053-010321-
/O.CAN.KSEW.FL.W.0073.000000T0000Z-180101T0404Z/
/WRAW1.1.ER.171229T1839Z.171229T2315Z.171231T1846Z.UU/
651 PM PST Sun Dec 31 2017
The White River at R Street
* At 4:45 PM Sunday the flow was 5418 cfs.
* Flood flow is 5500 cfs.
* Fell below flood flow late this morning.
* Forecast...The river fell below flood stage 10:46 AM Sunday and
will continue to fall.
&&
LAT...LON 4721 12214 4724 12219 4719 12223 4724 12230 4732 12226
4732 12214
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Dec 29, 10:04 AM PST, 1 hour 9 minutes earlier.
Area forecast discussion, Dec 29, 10:04 AM PST, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
1004 AM PST Fri Dec 29 2017
.SYNOPSIS...A surface low will cross Northwest Washington early
this evening, preceded today by heavy rain, as well as localized
freezing rain near Bellingham and possibly in the mountain passes.
The low will be followed this evening by windy conditions and
lowering snow levels. Lingering showers should end on Saturday as
higher pressure builds over the region. Dry weather is expected
from Sunday through New Years Day.
&&
.SHORT TERM...A 998-1000 mb surface low will track E-NE across the
northwest Olympic Peninsula to near Bellingham late this afternoon
and early this evening. The low is being preceded by lots of
large-scale lift, owing in part to strong warm advection lift and
jet dynamics. This is adding up to fairly high snow levels and
lots of rain. The 12z UIL sounding had a freezing level of 6900
feet. Meanwhile, the very cold air mass over the interior of B.C.
is currently supporting a Bellingham-Williams Lake gradient
of -15.1 mb. This gradient should strengthen a little more as the
surface low approaches Northwest Washington. This will certainly
keep the cold, shallow northeast wind going over Western Whatcom
County. Air temperatures north and northeast of Bellingham are
currently in the 30F-32F range, and this should not budge until
the northeast wind ends this evening. So have issued a new Winter
Weather Advisory for icing, especially north and northeast of
Bellingham.
Freezing rain is also possible in the passes as long as the
shallow, cold east wind continues in the passes. Current
temperature is 32F and 31F at Snoqualmie and Stevens Passes
respectively.
With heavy rain and high snow levels, Flood Watch is in effect to
cover the possibility of minor flooding on a few rivers. See Hydro
section below.
Once the surface low passes east of our longitude early this
evening, the weather will quickly change. First, modestly strong
southwest and west winds will develop along the coast, through the
Strait and up the Puget Sound lowlands. Wind Advisories are in
place to cover the expectation of 45 mph gusts early this evening.
Second, the wind shift will blow out the shallow cold air over
Western Whatcom County and in the mountain passes, ending the
threat of freezing rain. A cold front (relative to temperatures
aloft) will closely trail the low center, lowering snow levels to
2500 feet or a bit less. Post-frontal showers will continue
through tonight, especially where there is orographic lift or lift
near a Puget Sound Convergence Zone.
Upper ridging will quickly pop up off the coast on Saturday,
helping to stabilize the air mass and taper off the post-frontal
showers.
Low-level offshore flow will develop on Saturday evening, and the
air mass will continue to dry. A dry, quiet Sunday is expected,
but there should be plenty of stubborn fog patches on Sunday,
especially over Southwest Washington valleys. Haner
.LONG TERM...The upper level ridge will shift onshore Monday with
high pressure will gradually weaken Tuesday through Thursday.
This will allow a few weak systems to brush the area area
resulting in what looks to be a few periods of light
precipitation.
&&
.AVIATION...A moist weather system will bring rain to the area
today. A cold front will move through the region tonight. Flow aloft
will remain westerly. At the surface, a deep low will move northeast
across the north part of the area this evening. Light wind will
become strong southerly. Strong onshore flow will follow the front
tonight.
Ceilings are mostly IFR around 1000 ft in rain. In western Whatcom
County, winds are NE and a cold air mass is at the surface. Freezing
rain is possible there today. Winds will turn SW tonight and warm
the lower air mass, ending any freezing rain around KBLI. Some
improvement in ceilings, to MVFR, is likely late tonight as onshore
flow develops.
KSEA...Ceilings likely to stay around 1K ft today into this evening,
with some improvement after 03Z or so. Visibility will also be
restricted in rain today. Light north winds this morning will become
southerly this afternoon, then southwest 15g25kt this evening. CHB
&&
.MARINE...A deep low is forecast to move northeast across the north
Olympic peninsula and into the north Cascades this evening. Gales
are likely south of the low and the warnings are up. Strong westerly
flow is likely behind the low later tonight, and gale warnings are
in effect in the strait for that.
Winds will ease considerably Saturday and remain mostly below 20 kt
into next week. Northerly and offshore flow could give small craft
advisory strength winds at the west entrance and over the northern
inland waters at times. CHB
&&
.HYDROLOGY...Heavy rain will likely bring a few rivers to flood
stage later today and tonight. Models continue to focus the heaviest
rain over the Olympics and central and south Cascades. The rivers
most likely to reach flood stage are still the Newaukum, Snoqualmie,
White, and Skokomish. There is already a flood warning in effect for
the Newaukum River in Lewis County; it is likely to reach flood
stage around noon and is forecast to crest right at the moderate
flood stage late this afternoon. A number of other rivers in the
southern part of the state may get close to flood stage but no other
flooding is forecast at this time. River basins in Skagit and
Whatcom Counties will receive the least rain and rivers in those
counties are not likely to flood.
Rain will end tonight and a colder air mass will settle over the
region. No more heavy rain events are forecast for the next week or
so. After the rivers crest tonight, flooding is unlikely. Burke
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Flood Watch from 4 PM PST this afternoon through Saturday
afternoon for Admiralty Inlet Area-Bellevue and Vicinity-
Cascades of Pierce and Lewis Counties-Cascades of Snohomish
and King Counties-Central Coast-East Puget Sound Lowlands-
Eastern Strait of Juan de Fuca-Everett and Vicinity-Hood
Canal Area-Lower Chehalis Valley Area-North Coast-Olympics-
Seattle and Vicinity-Southwest Interior-Tacoma Area-Western
Strait of Juan De Fuca.
Wind Advisory from 6 PM this evening to 4 AM PST Saturday for
Admiralty Inlet Area-Bellevue and Vicinity-Bremerton and
Vicinity-East Puget Sound Lowlands-Eastern Strait of Juan
de Fuca-Everett and Vicinity-Hood Canal Area-San Juan
County-Seattle and Vicinity-Southwest Interior-Tacoma Area.
Winter Storm Warning until 10 PM PST this evening for Cascades
of Snohomish and King Counties-Cascades of Whatcom and
Skagit Counties.
Winter Weather Advisory until 9 PM PST this evening for Western
Whatcom County.
Wind Advisory until 10 PM PST this evening for Central Coast-
North Coast.
Wind Advisory from 3 PM this afternoon to 4 AM PST Saturday for
Western Strait of Juan De Fuca.
PZ...Small Craft Advisory for rough bar from 3 PM this afternoon to 6
AM PST Saturday for Grays Harbor Bar.
Gale Warning until 10 PM PST this evening for Coastal Waters
From James Island To Point Grenville 10 To 60 Nm-Coastal
Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10
To 60 Nm-Coastal Waters From Point Grenville To Cape
Shoalwater Out 10 Nm.
Small Craft Advisory until 10 AM PST Saturday for Coastal Waters
From Cape Flattery To James Island 10 To 60 Nm-Coastal
Waters From Cape Flattery To James Island Out 10 Nm-West
Entrance U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 7 PM this evening to 10 AM PST Saturday for
Central U.S. Waters Strait Of Juan De Fuca-East Entrance
U.S. Waters Strait Of Juan De Fuca.
Small Craft Advisory from 1 PM this afternoon to 10 AM PST
Saturday for Admiralty Inlet-Northern Inland Waters
Including The San Juan Islands.
Small Craft Advisory until 7 PM PST this evening for Central
U.S. Waters Strait Of Juan De Fuca.
Gale Warning from 4 PM this afternoon to 4 AM PST Saturday for
Puget Sound and Hood Canal.
&&
www.weather.gov/seattleThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 3:43 AM PST | Wind Advisory | SEW | San Juan | 24 hr |
| Dec 29, 3:53 AM PST | Gale Warning | SEW | 30 hr | |
| Dec 29, 3:53 AM PST | Small Craft Advisory for Rough Bar | SEW | 36 hr | |
| Dec 29, 3:53 AM PST | Small Craft Advisory | SEW | 34 hr | |
| Dec 29, 3:53 AM PST | Storm Watch | SEW | 5 hr | |
| Dec 29, 8:30 AM PST | River Flood Warning | SEW | Lewis | 33 hr |
| Dec 29, 8:55 AM PST | Winter Weather Advisory | SEW | 24 hr | |
| Dec 29, 9:00 AM PST | Small Craft Advisory | SEW | 6 hr | |
| Dec 29, 11:13 AM PST | River Flood Warning | SEW | King | 21 hr |
| Dec 29, 11:13 AM PST | River Flood Warning | SEW | King | 33 hr |
| Dec 29, 2:37 PM PST | Small Craft Advisory | SEW | 21 hr | |
| Dec 29, 3:31 PM PST | Ice Storm Warning | SEW | 8 hr |
Nearby
River Flood Warnings in Washington, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.